# SDR IPXA0562023

- Difficulty date: July 22, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE UPPER LOBE SEAT TRACK OTBD FLANGE HAS CORROSION STA 1183, LBL 47, WL 208.  REPLACED SEAT TRACK IAW SRM 53-00-52-1A1, SRM 51-40-05-0G, SOPM 20-41-04, SRM 51-40-02-0G, AND DWG 146N5217 AND DWG 146N5218.
